# SDR 2005F00047

- Difficulty date: January 27, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Tach Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RPM LIGHT AND HORN CAME ON.  MAINTENANCE CLEANED THE NR SENSOR CONNECTOR AND GROUND OPS CHECKED GOOD, ALSO COMPLIED WITH OPS CHECK FLIGHT AND FLIGHT CHECK WAS GOOD.  (M)
